On the completeness of the system $\{z^{\tau_n}\log^jz\}$ on curves and in domains of the complex plane
Doklady Akademii Nauk, Tome 138 (1961) no. 3, pp. 560-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_3_a16,
author = {Chen Se-Ch'ang},
title = {On the completeness of the system $\{z^{\tau_n}\log^jz\}$ on curves and in domains of the complex plane},
journal = {Doklady Akademii Nauk},
pages = {560--563},
year = {1961},
volume = {138},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_3_a16/}
}
TY - JOUR
AU - Chen Se-Ch'ang
TI - On the completeness of the system $\{z^{\tau_n}\log^jz\}$ on curves and in domains of the complex plane
JO - Doklady Akademii Nauk
PY - 1961
SP - 560
EP - 563
VL - 138
IS - 3
UR - http://geodesic.mathdoc.fr/item/DAN_1961_138_3_a16/
LA - ru
ID - DAN_1961_138_3_a16
ER -
Chen Se-Ch'ang. On the completeness of the system $\{z^{\tau_n}\log^jz\}$ on curves and in domains of the complex plane. Doklady Akademii Nauk, Tome 138 (1961) no. 3, pp. 560-563. http://geodesic.mathdoc.fr/item/DAN_1961_138_3_a16/